# SDR SWAA2025040420375

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 8,007 hours, 4,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT LED WILL NOT TEST <[01].  REMOVED AND REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT PER CMM 25-60-13. NEXT INSPECTION DUE DATE: NOV 2029;  [02] REMOVED AND REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT PER CMM 25-60-13.  NEXT INSPECTION DATE IS MAR 2030; NOT NOV 2029.
